화학공학소재연구정보센터
International Journal of Control, Vol.70, No.5, 685-702, 1998
Local disturbance decoupling of nonlinear singular systems
The problem of local disturbance decoupling is considered for a class of non-linear singular control systems. Assumptions are introduced, and an algorithm is developed such that the control system can be expressed in a simple form. A nonlinear feedback control law is then constructed, which ensures the closed-loop system has a unique solution without impulses, and its output is unaffected by disturbances. Sufficient and necessary conditions for the existence of such a feedback : are derived. An example is provided to illustrate the results of the paper.